Citation: Starslight. "It Has Its Ups and Downs: An Experience with Buprenorphine (Suboxone) (exp60664)". Erowid.org. Apr 4, 2007. erowid.org/exp/60664
One night I was snooping through my fathers medicine cabinet, and viola! There was a bottle of about 50 Buprenorphine pills. I decided to take about 6 or 7 out of this nearly full bottle, in hopes that he would not notice. I had heard of the brand name of this drug before, (suboxone), so I went onto the internet to do some research, and found that it is a very long lasting opiate, used to get people off of heroin. And was generally taken sublingualy, or placed under the tongue until dissolved.
I read another report that said the pill was crushed and placed under the tongue so I crushed one 2mg tablet and placed it under my tongue. Right after I did this, I hopped in the shower and waited for the effects to come on. About 15-20 minutes into the shower I noticed that I started to get very 'spacey' and out of it. I remember my eyes drifting from one tiny water droplet to another, and focusing on how the light hits each one. After that I got this strange urge to just sit down. So I sat for about 30 minutes and then decided I was bored of that.
After my shower, it was about 11 PM, and I went into the other room to watch some television. I was sort of expecting a more intense high, more like when I tried heroin, methadone, and oxycodone. With this in mind I decided to take another 2 mg tablet. At this time I did not want to be bothered by crushing up the pill again and holding it under my tongue, so I just took it with some water. I wasn't quite sure whether it would work this way or not, but I didn't think that it would have any negative effects.
About and 2 hours have passed now, and I am really feeling a strong body high. Everything was numb, and almost vibrating. I was having trouble walking from room to room. Although I wasn't doing anything at all, other than watching television and going onto the internet, I was very content and happy. At this time, I noticed a little bit of nausea coming on, so I went into my room with my ipod, and lied down on my bed for a while.
So lets say that about 4 hours have past now, and I am really feeling that normal opiate high that I know and love. I ended up staying in my bed for about 3 more hours just listening to music, not necessarily awake or sleeping. All I can describe my feeling were being in 'heaven' for the rest of the night. That is until I decided to get up for whatever reason. As soon as I got out of bed, I was so sick to my stomach I couldn't take it. I ended up getting a drink the going back into bed. As soon as I lied back down I felt fine, and my nausea went away. I fell asleep some time after that, just to wake up in about a half an hour. This cycle went on for the rest of the night.
So at about 7 AM I got out of bed to go into the living room to watch some television. The nausea was still very prevalent whenever I moved. I was still pretty high and remember thinking to myself: wow, this drug last forever! Throughout the rest of the day, the effects slowly tapered off, but the nausea stayed all the way untill the next night, about 24 hours.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.